arrow
Volume 30, Issue 4
Jordan Left Derivations of Generalized Matrix Algebras

Chenfang Li & Yanbo Li

Commun. Math. Res., 30 (2014), pp. 301-306.

Published online: 2021-05

Export citation
  • Abstract

In this paper, it is proved that under certain conditions, each Jordan left derivation on a generalized matrix algebra is zero and each generalized Jordan left derivation is a generalized left derivation.

  • Keywords

generalized Jordan left derivation, Jordan left derivation, generalized matrix algebra, generalized left derivation.

  • AMS Subject Headings

15A78, 16W25, 47L35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-301, author = {Chenfang and Li and and 18866 and and Chenfang Li and Yanbo and Li and and 18867 and and Yanbo Li}, title = {Jordan Left Derivations of Generalized Matrix Algebras}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {4}, pages = {301--306}, abstract = {

In this paper, it is proved that under certain conditions, each Jordan left derivation on a generalized matrix algebra is zero and each generalized Jordan left derivation is a generalized left derivation.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.04.03}, url = {http://global-sci.org/intro/article_detail/cmr/18960.html} }
TY - JOUR T1 - Jordan Left Derivations of Generalized Matrix Algebras AU - Li , Chenfang AU - Li , Yanbo JO - Communications in Mathematical Research VL - 4 SP - 301 EP - 306 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/10.13447/j.1674-5647.2014.04.03 UR - https://global-sci.org/intro/article_detail/cmr/18960.html KW - generalized Jordan left derivation, Jordan left derivation, generalized matrix algebra, generalized left derivation. AB -

In this paper, it is proved that under certain conditions, each Jordan left derivation on a generalized matrix algebra is zero and each generalized Jordan left derivation is a generalized left derivation.

Chenfang Li & Yanbo Li. (2021). Jordan Left Derivations of Generalized Matrix Algebras. Communications in Mathematical Research . 30 (4). 301-306. doi:10.13447/j.1674-5647.2014.04.03
Copy to clipboard
The citation has been copied to your clipboard